# SDR QXEA200901006

- Difficulty date: November 23, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,588 hours, 7,107 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 70KTS, GOT THE NR 1 AND NR 2 BLEED HOT CAUTION LIGHT, AFTER FOLLOWING ABNORMAL CHECKLIST, BLEED, PRESSURIZATION ALL WORKING NORMALLY.  INTERIGATED CDS, NO FAULTS FOUND, C/W OPS TEST OF THE BLEED AIR SYS IAW AMM TASK 36-11-00-710-802,  OPS TEST GOOD , NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
